# SDR AALA202409195521

- Difficulty date: September 17, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 65,139 hours, 27,550 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RT AFT DOOR SLIDE RED HEAT SHRINK TUBING ON AFT END OF GIRT BARMISSING. INSTALLED RED HEAT SHRINK RH AFT DOOR GIRT BAR IAW AARD 25-66-00-4
